• Skip to Content
  • Skip to Navigation
  • Facebook
  • Contact Us
  • Patient Portal
  • Telemedicine
  • Pay Bill
  • En Español
Mesquite Pediatrics • Tucson AZ
  • New Patients
  • Our Practice
  • Services
  • Policies & Forms
  • Resources
    • Educational Resources
      • Mesquite Pediatrics Blog
      • News & Announcements
      • Well-Child Exam Handouts
      • AAP Patient Education Library
      • Reliable Websites
      • Reach Out & Read
    • Helpful Tools
      • Dosage Calculator
      • Symptom Checker
      • Patient Portal
      • Telemedicine Visits
  • Search
  • Menu Menu
  • En Español
  • Home
  • New Patients
  • Our Practice
  • Services
  • Policies & Forms
  • Tools & Resources
  • Separator
  • Contact Us
  • Patient Portal
  • Telemedicine
  • Pay Bill
  • Search Website
  • Separator
  • Facebook

Medication Dosage Calculator

Tools & Resources

Get the Right Dose

Easily determine the right dose of Acetaminophen (Tylenol), Ibuprofen (Motrin, Advil), or Diphenhydramine (Benadryl) for your child’s weight.

For Zyrtec, see this dosage guide.

Important Instructions

  • Always read and follow the label instructions.
  • Whenever possible, use the dosing device that came with the product. Syringes and droppers are more accurate than teaspoons.
  • If you use a teaspoon, it should be a measuring spoon. Regular spoons are not reliable.

For infants under 6 pounds, check with your doctor.

Child's WeightMedicationDose
6-11 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
1.25 mL
12-17 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
2.5 mL
18-23 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
3.75 mL
24-35 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
5 mL
36-47 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
7.5 mL
48-59 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
10 mL
60-71 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
12.5 mL
72-95 lbsAcetaminophen Syrup 160 mg/5mL
(such as Children’s Tylenol Oral Suspension)
15 mL
24-35 lbsChewable Acetaminophen Tablets 160 mg
(such as Children’s Tylenol Chewable Tablets)
1 tablet
36-47 lbsChewable Acetaminophen Tablets 160 mg
(such as Children’s Tylenol Chewable Tablets)
1.5 tablets
48-59 lbsChewable Acetaminophen Tablets 160 mg
(such as Children’s Tylenol Chewable Tablets)
2 tablets
60-71 lbsChewable Acetaminophen Tablets 160 mg
(such as Children’s Tylenol Chewable Tablets)
2.5 tablets
72-95 lbsChewable Acetaminophen Tablets 160 mg
(such as Children’s Tylenol Chewable Tablets)
3 tablets
48-59 lbsAdult Acetaminophen Tablets 325 mg
(such as Tylenol Regular Strength)
1 tablet
60-71 lbsAdult Acetaminophen Tablets 325 mg
(such as Tylenol Regular Strength)
1 tablet
72-95 lbsAdult Acetaminophen Tablets 325 mg
(such as Tylenol Regular Strength)
1.5 tablets
96 lbs or moreAdult Acetaminophen Tablets 325 mg
(such as Tylenol Regular Strength)
2 tablets
12-17 lbsIbuprofen Infant Drops 50 mg/1.25 mL
(such as Infant’s Motrin Oral Suspension Drops)
1.25 mL
18-23 lbsIbuprofen Infant Drops 50 mg/1.25 mL
(such as Infant’s Motrin Oral Suspension Drops)
1.875 mL
24-35 lbsIbuprofen Infant Drops 50 mg/1.25 mL
(such as Infant’s Motrin Oral Suspension Drops)
2.5 mL
36-47 lbsIbuprofen Infant Drops 50 mg/1.25 mL
(such as Infant’s Motrin Oral Suspension Drops)
3.75 mL
48-59 lbsIbuprofen Infant Drops 50 mg/1.25 mL
(such as Infant’s Motrin Oral Suspension Drops)
5 mL
12-17 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
2.5 mL
18-23 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
4 mL
24-35 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
5 mL
36-47 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
7.5 mL
48-59 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
10 mL
60-71 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
12.5 mL
72-95 lbsIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
15 mL
96 lbs or moreIbuprofen Liquid 100 mg/5 mL
(such as Children’s Motrin Oral Suspension)
20 mL
48-59 lbsChewable Ibuprofen Tablets 100 mg
(such as Children’s Motrin Chewables)
2 tablets
60-71 lbsChewable Ibuprofen Tablets 100 mg
(such as Children’s Motrin Chewables)
2.5 tablets
72-95 lbsChewable Ibuprofen Tablets 100 mg
(such as Children’s Motrin Chewables)
3 tablets
96 lbs or moreChewable Ibuprofen Tablets 100 mg
(such as Children’s Motrin Chewables)
4 tablets
24-35 lbsChewable Ibuprofen Tablets 100 mg
(such as Children’s Motrin Chewables)
1 tablet
36-47 lbsChewable Ibuprofen Tablets 100 mg
(such as Children’s Motrin Chewables)
1.5 tablets
48-59 lbsAdult Ibuprofen Tablets 200 mg
(such as Motrin IB or Advil)
1 tablet
60-71 lbsAdult Ibuprofen Tablets 200 mg
(such as Motrin IB or Advil)
1 tablet
72-95 lbsAdult Ibuprofen Tablets 200 mg
(such as Motrin IB or Advil)
1.5 tablets
96 lbs or moreAdult Ibuprofen Tablets 200 mg
(such as Motrin IB or Advil)
2 tablets
20-24 lbsDiphenhydramine Liquid 12.5mg/5mL
(such as Children's Benadryl Allergy Liquid)
4 mL
25-37 lbsDiphenhydramine Liquid 12.5mg/5mL
(such as Children's Benadryl Allergy Liquid)
5 mL
38-49 lbsDiphenhydramine Liquid 12.5mg/5mL
(such as Children's Benadryl Allergy Liquid)
7.5 mL
50-99 lbsDiphenhydramine Liquid 12.5mg/5mL
(such as Children's Benadryl Allergy Liquid)
10 mL
25-37 lbsDiphenhydramine Chewables 12.5mg
(such as Children's Benadryl Chewables)
1 tablet
38-49 lbsDiphenhydramine Chewables 12.5mg
(such as Children's Benadryl Chewables)
1.5 tablets
50-99 lbsDiphenhydramine Chewables 12.5mg
(such as Children's Benadryl Chewables)
2 tablets
100 lbs or moreDiphenhydramine Chewables 12.5mg
(such as Children's Benadryl Chewables)
4 tablets
25-49 lbsDiphenhydramine Tablets 25mg
(such as Benadryl Allergy Tablets)
1/2 tablet
50-99 lbsDiphenhydramine Tablets 25mg
(such as Benadryl Allergy Tablets)
1 tablet
100 lbs or moreDiphenhydramine Tablets 25mg
(such as Benadryl Allergy Tablets)
2 tablets
50-99 lbsDiphenhydramine Capsules 25mg
(such as Benadryl Allergy Capsules or Liqui-Gels)
1 capsule
100 lbs or moreDiphenhydramine Capsules 25mg
(such as Benadryl Allergy Capsules or Liqui-Gels)
2 capsules

Acetaminophen

Tylenol

  • Do not give before 2 months of age. Call us immediately if your baby under 2 months old has a fever of 100.4 or higher.
  • Repeat dose every 4-6 hours while symptoms last.
  • Do not give more than 5 doses in 24 hours.
  • Do not use with any other product containing acetaminophen.
  • Source: HealthyChildren.org

Ibuprofen

Advil, Motrin

  • Not for children under 6 months of age.
  • Repeat dose every 6-8 hours as needed.
  • Do not give more than 4 doses in 24 hours.
  • Source: HealthyChildren.org

Diphenhydramine

Benadryl

  • When recommended by a provider, diphenhydramine may be used safely in young children.
  • Non-sedating alternatives (eg, loratadine, cetirizine, fexofenadine) are available over-the-counter. Please ask a healthcare provider before using these medications in children under 2 years of age.
  • Repeat dose every 6 hours as needed.
  • Children’s Benadryl Fastmelts: Each fastmelt tablet contains the equivalent of 12.5 mg of diphenhydramine, dosed the same as chewable tablets.
  • Risk of side effects: May cause drowsiness or paradoxical excitation. Use caution when driving or operating heavy machinery after dosing due to potential for sedation and decreased alertness. This is especially relevant for teen drivers.
  • Source: HealthyChildren.org

Mesquite Pediatrics

5983 E. Grant Rd, Suite 105
Tucson, AZ 85712

Our new office is located in Grant Road Professional Plaza about a mile east of our previous location.

Get Directions
Google Maps

Phone
(520) 648-5437

Fax
(520) 648-5438

Give Us Feedback

Office Hours

Monday - Friday
8:00 am - 5:00 pm

Saturday - Sunday
Closed

Patients are seen by appointment only, so please call ahead even if you feel your child needs to be seen right away. We have same-day appointments available every day.

After-Hours Care

If your child’s illness or injury is life threatening, dial 911.

For urgent medical advice that cannot wait until business hours, call our office to speak with our answering service. They can put you in touch with the on-call doctor, if needed. There may be a charge associated with phone calls.

Learn More

Poison Control Hotline
(800) 222-1222

Suicide & Crisis Lifeline
Dial/Text/Chat 988
www.988lifeline.org

© Copyright Mesquite Pediatrics, 2025. All rights reserved. Site by Appleseed Solutions.
Scroll to top